International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2021, Vol. 6, Issue 6, Part B

An average range modulated method for solving transportation problems


Author(s): FI Nsude, Elem Uche, Ibina Emmanuel and Uwabunkeonye Bassey

Abstract: This paper proposes an alternative approach of the average penalty method for solving transportation problems. The new method makes use of average range method approach to obtain efficient optimal transportation problems. Numerical examples show simplicity of the algorithm developed, its efficiency and, it compares favorably with the state of art algorithms in literature.

Pages: 191-195 | Views: 194 | Downloads: 14

Download Full Article: Click Here
How to cite this article:
FI Nsude, Elem Uche, Ibina Emmanuel, Uwabunkeonye Bassey. An average range modulated method for solving transportation problems. Int J Stat Appl Math 2021;6(6):191-195.
Call for book chapter
International Journal of Statistics and Applied Mathematics